16 pills per day of 50 mg. Over the yrs. it crept up to that as I became conditioned to it and it work'd less well. I just want to start seeing some improvement, I'm sure it will be worth it in the end, but it's hard to keep my I on the prize. Any help or encouragement will be appreciated. Thank you.
The longer you take a specific drug like this and the more you take , well, the longer it may take to return to your previous self. Extreme fatigue, rapid heart rate and sleep issues can take a while to resolve. Drugs are like pregnancies,different for everyone! Some are ok in 7 days, some 10 to14 days. A few, 4 to 6 wks.The fatigue should be better soon! Sleep habits take a while longer sometimes. Take a good multi vitamin, extra vit. b(B- complex), vit. c(1000mg) and fish oil (1000 to1200 total mg). Sometimes Trazadone is given at bedtime only for sleep. Acai berry helps with energy! It is well worth it!!! Try to get as healthy as you can... diet, exercise, sleep meditation etc. Prayer works if that is your thing.You will gain your energy back little by little every day or so,You can do it! Peace! Two
I have been in chronic pain for 8 years and on numerous strong pain meds. I have had problems with withdrawral many times over. After doing some research, I purchased a botanical called Kratom. It has reduced my cravings and has helped with my pain. It is NOT an opiod, nor is it illegal. Contact me for more information.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2011 • 1 answer
Posted 11 Jan 2012 • 4 answers
Tramadol - Hi there name is Tyler its 2:15 in the morning and I'm going through withdrawal right now
Posted 19 May 2012 • 3 answers
Posted 20 Sep 2014 • 5 answers
Posted 18 Jun 2015 • 2 answers